# SDR C2XA08CL006

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 14,740 hours, 7,882 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2140 - THE CREW REPORTED A ELECTRICAL EMERGENCY ABNORMAL MESSAGE ON THE EICAS.  THE CREW DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND AFTER RESET COULD NOT DUPLICATE.  THE NR 1 AND NR 2 BUSS TIE CONTACTORS AND ESSENTIAL TIME RELAY AND POWER SWITCH WERE REPLACED FOR PRECAUTIONARY REASONS.  OPERATIONAL CHECKS OF THE DC DISTRIBUTION SYSTEM WERE GOOD.
